Have been on Zoloft and Cymbalta and they are great for my depression and anxiety, although I thought Cymbalta was better once I got over the nausea and accepted that a weight gain of 20kg I could live with. But the joint and muscle pain was debilitating. One day it was so bad I could not pick up a mug of coffee. My Doc has suggested Prozac, I am really hoping for a good outcome. Sue
Hi, am about to go on Prozac. Has any one suffered joint or muscle pain on this?
- 2 Sep 2013 by missie01
- 7 September 2013
Hello missie01. I researched your question, used several sources and could not find that Prozac causes joint muscle pain. However (my own opinion) is that it very well might, given the nature of the drug. It is not uncommon to have body aches when taking an antidepressant. Hopefully you will do well on the Prozac. Best of wishes, regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Dec 2017 • 5 answers
Updated 11 Oct 2011 • 7 answers
Updated 17 Dec 2012 • 1 answer
Updated 19 Jul 2018 • 1 answer
Updated 1 Nov 2018 • 2 answers